# SDR IPXA2025051948891

- Difficulty date: May 7, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 740 S-47R-LEVEL 1 (REPAIR) RII COMPLETED FOR EGAT WORK SHEET NO.50297 STEP 22 -FINAL INSPECTION ON REPAIR AREA TO ENSURE COMPLIANCE WITH REPAIR REQUIREMENTS.
